Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have extrarenal pelvis on kidney. Had flank pain, nausea and fatigue. What should I do?

Hi, I just found out today that I have extrarenal pelvis on my left kidney. I have just come off a weekend of left flank pain, nausea and fatigue . My left side has given me some pain over the last couple of years but always attributed the pain to my job or my workouts. I suspected I could have a kidney stone but after hearing this from my Dr. I m confused. What should I or what can I expect now? I am having bloodwork done this week to rule out other things. Thanks
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Extrarenal pelvis is like a mole on the skin. They are slight deviation from normal. They cause no problems and should be left alone. Your cause of pain is something else.
Take help from a chronic pain specialist if your next few doctors dont help your pain.
Answered: Tue, 6 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor